# SDR USAA2012081400002

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 50,081 hours, 18,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER EXIT LENS MISSING FROM DOOR 2L AS REPORTED BY FLIGHT ATTENDANTS.  MAINTENANCE INSTALLED LENS AT EXIT DOOR 2L.
